# SDR 04FDEA02688

- Difficulty date: September 16, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 39,697 hours, 6,814 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: 683L221G04
- Part serial: R592124
- Condition: Cracked
- Location: Trust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2, RT, T/R COWL AT UPPER SLIDER TRACK END FOUND WITH CRACK. T/R COWL REMOVED AS PER AMM 78-33-01-4.  REPAIR CARRIED OUT,   REFER   TO FAA 8130-3, FORM TRACKING NO. 5479 RIGHT HAND THRUST REVERSER COWL RE-INSTALLED AS PER AMM 78-33-01-4.  ADJUSTMENT AND FUNCTIONAL TEST CARRIED OUT AS   PER AMM   78-30-00, FOUND SATIS.
